# SDR DL777010697

- Difficulty date: May 1, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 5,558 hours, 1,144 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72077500
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

OVEN OVERHEATED. REPLACED OVEN, SYSTEM CHECKS NORMAL.
